# SDR AALA20120424013

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,809 hours, 21,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 143N61004
- Part serial: 000399
- Condition: Cracked
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR UPPER HINGE ARM CUTOUT IS CRACKED AND GOUGED.  INSTALLED DOUBLER PER SRM 52-10-02-2R1.
